Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 10, NWS Green Bay, WI

May 17, 2020

NWS Green Bay, WI issued this gale warning at May 17, 2020, 3:32 AM CDT. It took effect at May 17, 2020, 7:00 PM CDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 17, 2020, 3:32 AM CDT (08:32 UTC)
In effect from
May 17, 2020, 7:00 PM CDT
Expired
May 19, 2020, 1:00 AM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

532 
WHUS73 KGRB 170832
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
332 AM CDT Sun May 17 2020

LMZ521-522-541>543-171645-
/O.CON.KGRB.SC.Y.0045.200517T1200Z-200518T0000Z/
/O.UPG.KGRB.GL.A.0007.200518T0000Z-200519T0000Z/
/O.NEW.KGRB.GL.W.0010.200518T0000Z-200519T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
332 AM CDT Sun May 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
MONDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 30 kts with
  gusts up to 35 kt and waves 6 to 10 ft expected. For the Small
  Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35
  kt and waves 4 to 7 ft expected.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI, Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay 
  WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan 
  WI.

* WHEN...For the Gale Warning, from 7 PM this evening to 7 PM 
  CDT Monday. For the Small Craft Advisory, from 7 AM this 
  morning to 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Kurimski
9 follow-up statements
248 
WHUS73 KGRB 171457
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
957 AM CDT Sun May 17 2020

LMZ521-522-541>543-172300-
/O.CON.KGRB.SC.Y.0045.000000T0000Z-200518T0000Z/
/O.CON.KGRB.GL.W.0010.200518T0000Z-200519T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
957 AM CDT Sun May 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY...

* WHAT...For the Gale Warning, northeast winds to 30 kt with gusts
  to 40 kt. Waves 4 to 7 ft on the bay and 6 to 10 ft on the lake.
  For the Small Craft Advisory, northeast winds 15 to 25 kt with
  gusts up to 35 kt and waves 4 to 7 ft.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage and Lake Michigan nearshore waters from Rock Island
  Passage to Sheboygan WI.

* WHEN...For the Gale Warning, from 7 PM this evening to 7 PM 
  CDT Monday. For the Small Craft Advisory, until 7 PM CDT this 
  evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
795 
WHUS73 KGRB 172045
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
345 PM CDT Sun May 17 2020

LMZ521-522-541>543-180445-
/O.CON.KGRB.SC.Y.0045.000000T0000Z-200518T0000Z/
/O.CON.KGRB.GL.W.0010.200518T0000Z-200519T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
345 PM CDT Sun May 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY...

* WHAT...For the Gale Warning, northeast winds 25 to 30 kts with
  gale force gusts to around 35 kts. Waves 4 to 7 ft on the bay
  and 6 to 10 ft on the lake. For the Small Craft Advisory,
  northeast winds 15 to 25 kt with gusts to 30 kts and waves 4 to
  7 ft.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and Lake Michigan nearshore waters from Rock 
  Island Passage to Sheboygan WI.

* WHEN...For the Gale Warning, from 7 PM this evening to 7 PM 
  CDT Monday. For the Small Craft Advisory, until 7 PM CDT this 
  evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Hykin
409 
WHUS73 KGRB 180005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
705 PM CDT Sun May 17 2020

LMZ521-522-541>543-180815-
/O.EXP.KGRB.SC.Y.0045.000000T0000Z-200518T0000Z/
/O.CON.KGRB.GL.W.0010.000000T0000Z-200519T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
705 PM CDT Sun May 17 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Northeast winds 20 to 30 kts with gusts to 35 kts and
  waves of 4 to 7 ft on the bay and 6 to 10 ft on the lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and Lake Michigan nearshore waters from Rock 
  Island Passage to Sheboygan WI.

* WHEN...Until 7 PM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
658 
WHUS73 KGRB 180145
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
845 PM CDT Sun May 17 2020

LMZ521-522-541>543-180945-
/O.CON.KGRB.GL.W.0010.000000T0000Z-200519T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
845 PM CDT Sun May 17 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

* WHAT...Northeast winds 25 to 30 kts with gusts to around 40 kts
  and waves of 4 to 7 ft on the bay and 6 to 10 ft on the lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and Lake Michigan nearshore waters from Rock 
  Island Passage to Sheboygan WI.

* WHEN...Until 7 PM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
702 
WHUS73 KGRB 180850
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
350 AM CDT Mon May 18 2020

LMZ521-522-541>543-181700-
/O.EXT.KGRB.GL.W.0010.000000T0000Z-200519T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
350 AM CDT Mon May 18 2020

...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WHAT...Northeast winds 25 to 30 kts with gusts to around 35 kts
  and waves of 4 to 7 ft on the bay and 6 to 10 ft on the lake.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and Lake Michigan nearshore waters from Rock 
  Island Passage to Sheboygan WI.

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Kurimski
775 
WHUS73 KGRB 181513
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1013 AM CDT Mon May 18 2020

LMZ521-522-541>543-182315-
/O.CON.KGRB.GL.W.0010.000000T0000Z-200519T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1013 AM CDT Mon May 18 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WHAT...Northeast winds to 30 kt with gale force gusts to around
  35 kt. Waves 4 to 7 ft on the bay and 6 to 10 ft on the lake.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage and Lake Michigan nearshore waters from Rock Island 
  Passage to Sheboygan WI.

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
849 
WHUS73 KGRB 182023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
323 PM CDT Mon May 18 2020

LMZ521-522-190430-
/O.EXT.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/
/O.NEW.KGRB.SC.Y.0046.200519T0600Z-200519T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
323 PM CDT Mon May 18 2020

...GALE WARNING NOW IN EFFECT UNTIL 1 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT
TUESDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kts with
  gusts up to 35 kt and waves 4 to 7 ft. For the Small Craft
  Advisory, northeast winds 10 to 20 kts with gusts up to 30 kts
  and waves 3 to 5 ft expected.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage.

* WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the 
  Small Craft Advisory, from 1 AM to 10 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-190430-
/O.EXT.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/
/O.NEW.KGRB.SC.Y.0046.200519T0600Z-200520T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
323 PM CDT Mon May 18 2020

...GALE WARNING NOW IN EFFECT UNTIL 1 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 1 AM CDT
WEDNESDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kts with
  gusts up to 35 kts and waves 6 to 10 ft. For the Small Craft
  Advisory, northeast winds 10 to 20 kts with gusts up to 30 kts 
  and waves 4 to 7 ft expected.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the 
  Small Craft Advisory, from 1 AM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Hykin
322 
WHUS73 KGRB 190234
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
934 PM CDT Mon May 18 2020

LMZ521-522-191030-
/O.CON.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/
/O.CON.KGRB.SC.Y.0046.200519T0600Z-200519T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
934 PM CDT Mon May 18 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
TUESDAY...

* WHAT...For the Gale Warning, northeast winds 15 to 25 kts with
  gusts to 35 kts and waves 3 to 5 ft. For the Small Craft
  Advisory, northeast winds 10 to 20 kts with gusts over 25 kts 
  and waves 3 to 5 ft expected.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage.

* WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the 
  Small Craft Advisory, from 1 AM to 10 AM CDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-191030-
/O.CON.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/
/O.CON.KGRB.SC.Y.0046.200519T0600Z-200520T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
934 PM CDT Mon May 18 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
1 AM CDT WEDNESDAY...

* WHAT...For the Gale Warning, northeast winds 15 to 25 kts with
  gusts up to 35 kts and waves 5 to 8 ft. For the Small Craft
  Advisory, northeast winds 10 to 20 kts with gusts over 25 kts and
  waves 4 to 7 ft expected.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the 
  Small Craft Advisory, from 1 AM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Kieckbusch
695 
WHUS73 KGRB 190608
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
108 AM CDT Tue May 19 2020

LMZ521-522-191415-
/O.EXP.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/
/O.CON.KGRB.SC.Y.0046.000000T0000Z-200519T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
108 AM CDT Tue May 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...GALE WARNING HAS EXPIRED...

* WHAT...Northeast winds 15 to 25 kt with a few gale force gusts
  to 35 knots. Waves 3 to 5 ft.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-191415-
/O.EXP.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/
/O.CON.KGRB.SC.Y.0046.000000T0000Z-200520T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
108 AM CDT Tue May 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northeast winds 15 to 25 kt with a few gale force gusts
  to 35 knots. Waves 5 to 8 ft.

* WHERE...Lake Michigan from Rock Island Passage to Sheboygan.

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at May 17, 3:23 AM CDT, 9 minutes earlier.

Area forecast discussion, May 17, 3:23 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
323 AM CDT Sun May 17 2020

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 322 AM CDT Sun May 17 2020

Abundant low level dry air being funneled in by a high pressure
system over James Bay continues to delay the onset of
precipitation across the western Great Lakes region. The low
pressure system slated to affect the region from today through
Monday has been delayed once again, which means the effects and
rainfall will now last into at least Monday instead of a drying
trend on Monday as was previously advertised. This system will
have deep moisture once that moisture arrives, with PWAT values of
1 to 1.5 inches. The system will also have very strong dynamics
with a coupled upper jet structure and a potent mid level closed
low that tracks through the western Great Lakes region. The low
itself looks to move a bit further south than previous runs, with
very little in the way of rain across far northern Wisconsin.
However southeastern portions of the cwa including east-central
Wisconsin and the lakeshore counties look to get much more in the
way of QPF than previously advertised as the moisture and forcing
are concentrated over these areas. Overall 2 to 4 inches of rain
looks to fall across east-central Wisconsin and portions of
northeast Wisconsin through Monday, with 1 to 2 inches across
central Wisconsin, and under an inch across much of north-central
Wisconsin. Given the increased rainfall amounts across east-
central Wisconsin and portions of northeast Wisconsin will issue a
Flood Watch given the potential for some river flooding as well as
urban and small stream flooding.

The strong low will also have very strong east to northeast winds
of 20 to 30 mph with gusts to around 40 mph later this afternoon
into Monday. The strong winds will likely cause lakeshore flooding
along the coast as water piles up along the beaches. River
flooding is also possible further inland as rivers are unable to
empty into the Great Lakes due to the strong winds stopping or
even reversing the flow of area rivers. Therefore will continue
all Lakeshore Flood Warnings/Advisories per the previous shift.
Although winds look to be just below Wind Advisory criteria for
the lakeshore areas with this forecast, winds will need to be
monitored closely in case they exceed criteria.

Highs today will generally be in the 50s given the abundant cloud
cover and rainfall. Lows tonight are expected to fall in the
middle to upper 40s. Highs Monday will be a bit cooler, especially
across the southeastern cwa, given the expected rainfall for much
of the day. Highs are expected to range from the upper 50s to
lower 60s across north-central Wisconsin, to the lower to middle
50s across east-central Wisconsin due to the continued rainfall.

.LONG TERM...Monday Night Through Saturday
Issued at 322 AM CDT Sun May 17 2020

A relatively blocky pattern will be in place over
North America for the upcoming week.  Mid-level ridging will be
centered from the central Plains to the western Great Lakes, between
low pressure over the Appalachians and another trough over western
CONUS.  Beneath the mid-level ridge, quiet and warm weather is
expected over the region.

Monday night through Tuesday night...Because the low pressure system
has been slowing over the past few days, impacts from the low will
likely continue into Monday night.  The low will slowly be heading
southeast towards the Ohio Valley, but still in close enough
proximity to keep light rain and windy conditions in the forecast.
Will increase precip chances substantially.  Gusty northeast winds
will also prolong flooding issues along the shoreline of the Bay and
Lake into Monday night as well.  Not out of the realm of possibility
that light rain may linger along the lakeshore into Tuesday morning.
High pressure will be building into the region from the north on
Tuesday, but cloud cover will likely be much slower to depart.
Perhaps by Tuesday night will see some clearing take place.  With
more cloud cover anticipated, temps on Tuesday have cooled
significantly.

Rest of the forecast...High pressure will then be centered over the
region from Wednesday into next weekend.  Precip chances will start
to increase by late in the week, but think dry weather will be a
strong bet on most days.  Temperatures will be warming through the
week and approach 80 degrees by Saturday at some locations.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1047 PM CDT Sat May 16 2020

VFR conditions to continue over the region through most of
tonight, with deteriorating conditions as widespread showers
arrive late tonight into Sunday morning. MVFR/IFR flight
conditions will overspread the region from south to north Sunday
morning, and continue through the rest of the TAF period. Rain
will become heavy, especially in the Fox Valley and lakeshore
areas during the afternoon and evening.

Winds will be east-northeast through the period and steadily
increase on Sunday. Gusts could reach 30 to 35 knots in the Fox
Valley Sunday afternoon/evening.

LLWS is expected to develop overnight, and increase during the
day on Sunday.
&&

.MARINE...
Issued at 322 AM CDT Sun May 17 2020

Strong and gusty east to northeast winds are expected today into
Monday as a low pressure system tracks to the south. Conditions
hazardous to small craft are expected today, with Gale force wind
gusts by this evening. Winds and waves will peak tonight and begin
slowly subsiding Monday. The Gale Watch has been upgraded to a
Gale Warning for the bay of Green Bay and the nearshore waters of
Lake Michigan.
&&

.HYDROLOGY...
Issued at 322 AM CDT Sun May 17 2020

Rainfall amounts today through Monday are expected to be in the 2
to 4 inch range across east-central and portions of northeast
Wisconsin. Although the weather has been fairly dry in May, the
combination of moderate to heavy rain and east to northeast winds
may cause flooding as rivers are unable to empty into the bay of
Green Bay and Lake Michigan. Therefore will issue a Flood Watch
from the Fox Valley east to the lakeshore and southern Oconto
County. Residents living along the Fox, East, Manitowoc, and
Oconto Rivers should monitor later forecasts for possible
warnings.

Persistent gusty east to northeast winds funneling down the bay
of Green Bay, combined with high water levels, will cause
lakeshore flooding along northward facing beaches from Sunday
through Monday. The worst flooding would be over southern Oconto
and northern Brown Counties that are typically more susceptible
to flooding on strong northeast winds. A Lakeshore Flood Warning
remains in effect for these two counties with a Lakeshore Flood
Advisory for the counties of southern Marinette, Door, Kewaunee
and Manitowoc.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 10 AM CDT this morning through Monday morning
for WIZ022-038>040-048>050-074.

Lakeshore Flood Advisory from 1 PM this afternoon to 7 PM CDT
Monday for WIZ022-040-050-073.

Lakeshore Flood Warning from 1 PM this afternoon to 7 PM CDT
Monday for WIZ039-074.
&&

SHORT TERM.....Kurimski
LONG TERM......MPC
AVIATION.......Kieckbusch
MARINE.........Kurimski
HYDROLOGY......Kurimski
Hazardous weather outlook, May 16, 2:57 PM CDT, 12 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
257 PM CDT Sat May 16 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
257 PM CDT Sat May 16 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability of hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Locally heavy rainfall is expected Sunday into Sunday night,
mainly in central and east-central Wisconsin. One to two inches of
rain is forecast with lesser amounts farther north.

Persistent and gusty east to northeast winds Sunday into Monday
will result in the risk of lakeshore flooding along the southern
Bay. Areas along the shoreline from Oconto to Green Bay to the
Sturgeon Bay Canal will be most at risk. Minor flooding is also
possible along the Lake Michigan shoreline.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-172000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
257 PM CDT Sat May 16 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Conditions hazardous to small craft are expected Sunday due to
increasing northeast winds and building waves.

Strong and gusty east to northeast winds will approach gale force
Sunday night through Monday. A Gale Watch remains in effect.

RDM/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:21 AM CDTFlood WatchGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 3 more30 hr
May 17, 3:55 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc13 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.